# SDR ABXA9801078

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5641251512
- Condition: Corroded
- Location: Ws 13.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CORROSION ON INTERCOSTAL AND INNER DOUBLER AT STATION XFS 13.250.  REPAIRED IAW ABX REA D857-17831.
